# SDR AALA202011199015

- Difficulty date: November 18, 2020
- Submitted: November 19, 2020
- Operation: Air carrier
- Aircraft: N765AN
- Make and model: Boeing 777223
- Aircraft serial: 32879
- Aircraft time: 68,031 hours, 8,367 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: L3 Epas
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  DOORS L1, L2, L3, AND R3 EPAS STATUS INDICATOR INOPERATIVE.  REPLACED R3 EPAS BATTERY WITH NEW, IAW AMM 52-11-20.  OPERATIONS CHECK GOOD.  ALSO REPLACED L1 (AALA202011199008), L2 (AALA202011199013), AND L3 (AALA202011199014) EPAS BATTERIES WITH NEW, IAW AMM 52-11-20.  OPERATIONS CHECK GOOD.
